# SDR DHL97803003

- Difficulty date: March 12, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N803DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 46123
- System (JASC): 2810 · Fuel Storage
- Part: Box Assy
- Part number: 58924271
- Condition: Cracked
- Location: Nr 1
- Stage of operation: CR
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

NR 1 ALTERNATE LOW LEVEL LIGHT FLASHING.  REPAIRED VENT BOX AND REINSTALLED.
